post-colonoscopy problems-nausea, diarrhea, no appetite
Posted 20 May 2009 - 12:39 PM
Posted 20 May 2009 - 01:36 PM
Ph.D in Biology
Posted 20 May 2009 - 05:34 PM
Posted 04 June 2009 - 11:51 AM
Posted 05 June 2009 - 01:20 PM
Posted 05 June 2009 - 07:04 PM
Posted 05 June 2009 - 11:36 PM
Yup.. start practicing being thorny.... :(Also.. if he is experiencing any weakness or lightheadedness because of the D.... watch out for like loose area rugs etc... or other trip or fall hazards in their home. Maybe a grab bar in the bathroom/shower/tub area... etc might be good.And remind him to take his time getting up and down. The last thing he needs is a broken hip or something on top of everything else!Let me know and keep us posted.All the bestBQ
We tried to get him into another gastro practice in a nearby large city, but they refused to see him because he had already seen a gastro specialist. That makes no sense and I think it is time to be that thorn.
Posted 12 January 2013 - 11:50 AM
Hi, wondering if you ever figured anything out with your dad? My grandpa is having similar problems after his colonoscopy. He needs direction. Doctors can't seem to help. This has been going on for 3 months, and he is losing weight and energy. Any help would be so appreciated. Thanks
Posted 14 January 2013 - 10:26 AM
Sometimes nausea can stem from dehydration..... try pushing some fluids.
Also Ginger capsules or Ginger tea can be helpful when trying to quell nausea.
Also have you tried using a probiotic? (Like Align or other good ones?) If you have tried one and it didn;t help..... try another with different bacterial strains. Sometimes when one doesn't help another will.
Posted 10 June 2014 - 10:57 AM
I had a colonoscopy one month ago yesterday. The next day I began to feel really nauseated and attributed it to the procedure. Everything came out great with the colonosopy.
I have been nauseated, dizzy, and have had stomach cramps ever since. I was prescribed flagyl and cipro in case I had diverticulitis. Since then, I had a CT scan last friday and it came back fine... no diverticulitis.
I am still nauseated daily and now have mild to moderate stomach cramps. I went on a two-day liquid diet when I first started the antibiotics; I was also prescribed zofran and prilosec and ibuprophen. I had two pretty heavy dizzy spells where i had to sit down in the store. My bowel is loose but only diarrhea a few days. My nausea is bad in the morning and moderate throughout the day. I get nauseated no matter what I eat or drink, including water. My stomach cramps are worse at night.
I have NEVER been nauseated before in my life (even when pregnant). I'm 55 years old; 140 pounds (lost 15 pounds in one month). I would appreciate anyone who has experienced this before to share their experience and/or solutions with me. Should I be worried? Should I see a gastrointerologist? This was a normal colonoscopy.
Thanks for listening :-/
Posted 10 June 2014 - 11:44 AM
Does the dizzy seem to be what makes you feel nauseated? Then I might see the ENT to see if somehow around the same times something hapenned in the inner ear (there are crystals in there that can come loose and they can put them back in place).
But I would call the doc that did/ordered the colonoscopy and report in, especially since what they gave you and tested you for so far didn't help.
Ph.D in Biology
Posted 04 May 2015 - 10:07 PM
Posted 05 May 2015 - 03:13 AM
I am confused. Was it just colonoscopy or were there also antibiotics involved?
Posted 10 July 2015 - 11:20 PM
The gastroenterologist will do anything to tell you he did nothing wrong during the proceedure. I know because I tried to get some help and was almost thrown out of the office. I do not know how to guide to get over this as I still have the nausea, diarrhea, and no appetite--just trying to stay alive. I believe my next step will be to consult an attorney who might be able to force answers from someone.